# SDR VNA2025F00014

- Difficulty date: April 22, 2025
- Submitted: May 25, 2025
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10119
- Aircraft time: 47,418 hours, 36,662 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 93912513
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FITTING PN: 9391251-3 (1EA) UNDER THE FLIGHT ATTENDANT SEAT AT ENTRANCE COMPARTMENT.   NEW FITTING PN: 9391251-3 UNDER THE FLIGHT ATTENDANT SEAT AT ENTRANCE COMPARTMENT WAS REPLACED PER SAFRAN CMM 25-23-35
